Skip to product information
1 of 1

Pasteur Pharmacy

Sunmark GeriCare Extra Strength Acetaminophen - Non Aspirin

Sunmark GeriCare Extra Strength Acetaminophen - Non Aspirin

Regular price $2.89 USD
Regular price Sale price $2.89 USD
Sale Sold out
Shipping calculated at checkout.
Contact Us (Shipping times vary)
Email: team@luxebymimi.com
We’ll print your text exactly as entered.
250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet. Compare to active ingredients in Excedrin Extra Strength. 100 caplets per bottle.
View full details